MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L / LIVANOVA USA, INC SORIN GROUP CHEST TUBE; CATHETER, CANNULA AND TUBING, VASCULAR CARDIOPULMONARY BYPASS

SORIN GROUP ITALIA S.R.L / LIVANOVA USA, INC SORIN GROUP CHEST TUBE; CATHETER, CANNULA AND TUBING, VASCULAR CARDIOPULMONARY BYPASS
Model Number TC-xxxxx
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
Defective chest tube: size 32 sorin group chest tube.Chest tube not marked with manufacturer name or size of the chest tube as it should be.The drainage holes in the chest tube were not completely punched through.This leaves possibility for one of the plastic pieces to become loose inside the patient.Chest tube removed immediately after placement and replaced with a new, non-defective chest tube.No injury to patient.

Brand Name
SORIN GROUP CHEST TUBE
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L / LIVANOVA USA, INC
MDR Report Key8381701
Report NumberMW5084514
Device Sequence Number11028436
Product Code DWF
UDI-Device Identifier00803622105975
UDI-Public(01)00803622105975(240)TC-10132
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberTC-xxxxx
Device Lot Number1823300052
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight98